# SDR 061028

- Difficulty date: March 25, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- Aircraft time: 69,686 hours, 19,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

RIGHT UPPER DECK SLIDE EMERGENCY LIGHT LAMP BURNED OUT.
